# SDR C2XA08RI048

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 14,042 hours, 7,374 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 381D2MODA
- Part serial: 1116
- Condition: Defective
- Location: Cockpit
- Part time: 14,042 hours, 7,374 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2784 - EWR - FLIGHT CREW REPORTED STRONG ELECTRICAL SMELL IN COCKPIT DURING CRUISE FLIGHT.  THEN SMELL WENT AWAY WHEN WINDSHIELD HEAT WAS TURNED OFF.  EWR MX REMOVED AND REPLACED WINDSHIELD CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
